Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2009 (2009), Article ID 367921, 22 pages
http://dx.doi.org/10.1155/2009/367921
Research Article

Phase Transition in Dynamical Systems: Defining Classes of Universality for Two-Dimensional Hamiltonian Mappings via Critical Exponents

Departamento de Estatística, Matemática Aplicada e Computação, Instituto de Geociências e Ciências Exatas, Universidade Estadual Paulista, Av.24A, 1515, Bela Vista, 13506-700, Rio Claro, SP, Brazil

Received 8 April 2009; Accepted 20 July 2009

Academic Editor: Alexander Loskutov

Copyright © 2009 Edson D. Leonel. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Edson D. Leonel, “Phase Transition in Dynamical Systems: Defining Classes of Universality for Two-Dimensional Hamiltonian Mappings via Critical Exponents,” Mathematical Problems in Engineering, vol. 2009, Article ID 367921, 22 pages, 2009. doi:10.1155/2009/367921